# SDR F3LA98047

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 435-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED DAMAGE TO FRAME WEB AT BS 435-440, STRINGER 25R TO 26R, FORWARD OF FORWARD CARGO DOOR CUTOUT.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-10-3, 51-30-2 AND 51-40-2.  (M)
